Explicit equivariant quantization on coadjoint orbits of GL(n,C)

Donin, J. and Mudrov, A. (2002) Explicit equivariant quantization on coadjoint orbits of GL(n,C). Letters in Mathematical Physics, 62 (1). pp. 17-32. ISSN 1573-0530

Abstract

Metadata

Authors/Creators:
  • Donin, J.
  • Mudrov, A.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 27 Mar 2009 15:35
Last Modified: 27 Mar 2009 15:35
Published Version: http://dx.doi.org/10.1023/A:1021677725539
Status: Published
Publisher: Springer Netherlands
Identification Number: 10.1023/A:1021677725539

Share / Export

Statistics